# SDR CA190705005

- Difficulty date: July 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 3,824 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC8042
- Condition: Abnormal
- Location: Main Rotor
- Part time: 3,728 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE DAILY INSPECTION AFTER THE LAST FLIGHT OF THE DAY , THE FORWARD MAIN ROTOR SERVO INPUT ROD WAS FOUND WITH ABNORMAL MOVEMENT.  THE SERVO WAS OVERHAULED 637.6 HOURS PRIOR TO THIS EVENT.  THE AIRCRAFT IS GROUNDED AND THE SERVO REMOVED FROM THE AIRCRAFT FOR INVESTIGATION/REPAIR. (TC# 20190705005)
